I have been taking 30mg of BuSpar for about two months now, and while it works wonders for my anxiety and panic attacks, I have a hard time sleeping. While I am trying to fall asleep I hear strange sounds in my head (a whooshing sound, like waves or a distant train), and when I do fall asleep I have very vivid, intense dreams. It's not bad enough that I would stop taking the medication, because like I said, I feel so much less stressed without feeling like a complete zombie ( I was taking 3mg of xanax a day for about 4 years). Just wondering if anyone else has this problem trying to sleep.
9 Mar 2012
I have been taking 20mg of Buspar daily for about a week and a half. So far, I dont feel it has helped my anxiety much. Im hoping it will start after another week or so. Im glad its working for you. I have noticed that Ive been having more trouble falling asleep than usual. Its hard for me to tell if its the Buspar or just my anxiety though. Are you still on the Xanax?
10 Mar 2012
My mother was taking that years ago and reported the exact same side affects! She suffers from intense insomnia so the doctor changed her to something else. Maybe talk to you doc about changing up the dosing???
If you are having trouble with costs check out - deleted -spam
- BuSpar Information for Consumers
- BuSpar Information for Healthcare Professionals (includes dosage details)
- Side Effects of BuSpar (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... was also on high dose prednisone. Since then I have been on several medications to control the anxiety. have not had good luck with Buspar, or ...
1 answer • 29 Feb 2012
My 3rd day and I feel a little stoned, but less anxious. After a week i am to increase to 15mg in the morning as well. Should i hang in there and ...
3 answers • 21 Sep 2012
I am 18 years old and I've been taking Wellbutrin for over 6 months now and it really works well for me. My doctor just prescribed me Buspar for ...
3 answers • 16 May 2013
I started on buspar a few days ago yesterday after the morning dose wore off I was feeling full anxiety, took my next dose at bedtime while the ...
3 answers • 25 Jan 2015